This is the third time I am using Wellbutrin XL and never had dizziness but I just started three days ago 150 XL and I have dizziness? is it related? should I stop?
Definitely don't just stop. Talk to your doctor about it. They may have a solution for you like lowering the dose until your body adjusts to it, or trying a different med that isn't as likely to make you dizzy. Also, they can help you rule out any other possible causes of the symptom.
Just make sure you're careful with what you do until you see your doctor. Don't risk hurting yourself with too much activity or driving when you don't feel right.
I would suggest that you make an appt. as soon as you can.
Hope you figure things out soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 2 answers
Posted 19 Jul 2011 • 8 answers
Posted 16 Apr 2012 • 2 answers
Posted 14 Oct 2013 • 3 answers
Posted 18 Aug 2015 • 1 answer